Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 80, NWS Green Bay, WI

July 18, 2011Marinette County, Oconto County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 18, 2011, 11:05 AM CDT for Marinette County, Oconto County, Wisconsin. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 18, 2011, 11:05 AM CDT (16:05 UTC)
Expired
Jul 18, 2011, 11:55 AM CDT
In force
50 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Marinette County, WI, Oconto County, WI

The radar

The Green Bay radar (KGRB), 84 km from the middle of the area, began a volume at 16:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 4.1 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2011-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3928 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2011-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3928 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
613 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

636 
WUUS53 KGRB 181605
SVRGRB
WIC075-083-181700-
/O.NEW.KGRB.SV.W.0080.110718T1605Z-110718T1700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1105 AM CDT MON JUL 18 2011

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MARINETTE COUNTY IN NORTHEAST WISCONSIN...
  OCONTO COUNTY IN NORTHEAST WISCONSIN...

* UNTIL NOON CDT

* AT 1101 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  NORTHEAST OF MOUNTAIN...OR 30 MILES SOUTHEAST OF CRANDON...AND
  MOVING SOUTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  POUND AROUND 1155 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HIGH
FALLS RESERVOIR...KLONDIKE...BEAVER AND COLEMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4493 8806 4527 8856 4538 8844 4538 8843
      4539 8843 4548 8834 4520 8776
TIME...MOT...LOC 1605Z 310DEG 22KT 4528 8838
WIND...HAIL 60MPH 1.00IN

$$

KIECKBUSCH
4 follow-up statements
526 
WWUS53 KGRB 181616
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1116 AM CDT MON JUL 18 2011

WIC075-083-181700-
/O.CON.KGRB.SV.W.0080.000000T0000Z-110718T1700Z/
MARINETTE WI-OCONTO WI-
1116 AM CDT MON JUL 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OCONTO AND
SOUTHERN MARINETTE COUNTIES UNTIL NOON CDT...

AT 1110 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
NORTHEAST OF MOUNTAIN...OR 33 MILES NORTH OF SHAWANO...MOVING
SOUTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  POUND AROUND 1150 AM CDT.

OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE
KLONDIKE...COLEMAN AND LENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4493 8806 4527 8856 4538 8844 4538 8843
      4539 8843 4548 8834 4520 8776
TIME...MOT...LOC 1616Z 316DEG 25KT 4521 8831
WIND...HAIL 60MPH 1.75IN

$$

KIECKBUSCH
995 
WWUS53 KGRB 181628
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1128 AM CDT MON JUL 18 2011

WIC075-083-181700-
/O.CON.KGRB.SV.W.0080.000000T0000Z-110718T1700Z/
MARINETTE WI-OCONTO WI-
1128 AM CDT MON JUL 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OCONTO AND
SOUTHERN MARINETTE COUNTIES UNTIL NOON CDT...

AT 1125 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 12 MILES 
NORTHWEST OF POUND...OR NEAR WHITE POTATO LAKE...MOVING SOUTHEAST AT 
30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  POUND AROUND 1150 AM CDT.

OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE
KLONDIKE...BEAVER...COLEMAN AND LENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4493 8806 4527 8856 4538 8844 4538 8843
      4539 8843 4548 8834 4520 8776
TIME...MOT...LOC 1628Z 315DEG 25KT 4515 8822
WIND...HAIL 60MPH 1.75IN

$$

KIECKBUSCH
225 
WWUS53 KGRB 181642
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1142 AM CDT MON JUL 18 2011

WIC075-083-181700-
/O.CON.KGRB.SV.W.0080.000000T0000Z-110718T1700Z/
MARINETTE WI-OCONTO WI-
1142 AM CDT MON JUL 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OCONTO AND
SOUTHERN MARINETTE COUNTIES UNTIL NOON CDT...

AT 1140 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
NORTHWEST OF POUND...MOVING SOUTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  POUND AROUND 1150 AM CDT.

OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE COLEMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4493 8806 4527 8856 4538 8844 4538 8843
      4539 8843 4548 8834 4520 8776
TIME...MOT...LOC 1641Z 311DEG 24KT 4510 8810
WIND...HAIL 60MPH 1.00IN

$$

KIECKBUSCH
873 
WWUS53 KGRB 181655
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1155 AM CDT MON JUL 18 2011

WIC075-083-181705-
/O.CAN.KGRB.SV.W.0080.000000T0000Z-110718T1700Z/
MARINETTE WI-OCONTO WI-
1155 AM CDT MON JUL 18 2011

...THE SEVERE THUNDERSTORM WARNING FOR OCONTO AND SOUTHERN MARINETTE
COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED.

LAT...LON 4493 8806 4527 8856 4538 8844 4538 8843
      4539 8843 4548 8834 4520 8776
TIME...MOT...LOC 1655Z 315DEG 25KT 4502 8803

$$

KIECKBUSCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 4:35 AM CDT, 6 hours 30 minutes earlier.

Area forecast discussion, Jul 18, 4:35 AM CDT, 6 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
435 AM CDT MON JUL 18 2011

.SHORT TERM...TODAY THROUGH TUESDAY. THE CONVECTION THAT MOVED
THROUGH LAST NIGHT PRODUCED WINDS DAMAGE ACROSS NORTHERN WISCONSIN
BUT DID PROVIDE SOME BRIEF RELIEF FROM THE HEAT YESTERDAY AFTERNOON.
WHILE TEMPERATURES HAVE FALLEN INTO THE 60S AND LOW 70S EARLY
TODAY THERE IS VERY WARM AIR JUST ABOVE THE GROUND. ONCE THE
CLOUDS BREAK UP AND WE GET SOME MIXING THE TEMPERATURES WILL
BEGIN TO RISE QUICKLY. THE CONVECTIVE COMPLEX MIXED DOWN SOME
SLIGHTLY DRIER AIR TO THE SURFACE BUT 70S DEW POINTS ARE NOT FAR
UPSTREAM TO THE SOUTH AND WEST AND WILL RETURN QUICKLY.
TEMPERATURES IN THE 90S AND DEW POINTS IN THE 70S WILL PRODUCE HEAT
INDICES OF 100 TO 110 OVER ALL BUT THE LAKESHORE AREAS TODAY. THE
PAST SEVERAL DAYS AND THE REMAINDER OF THIS WEEK SHOULD BE A GREAT
TIME TO GO TO THE DOOR PENINSULA TO ESCAPE THE HEAT.

SCATTERED SHOWERS AND THUNDERSTORMS STILL POSSIBLE THIS AFTERNOON
AS WEAK SURFACE LOW OVER MINNESOTA MOVES EAST INTO WISCONSIN. AS
IT MOVES EAST OF THE REGION TONIGHT WINDS WILL SWING TO THE NORTH
FOR AWHILE AND TRY TO BRING DOWN SLIGHTLY COOLER AND DRIER AIR FOR
TUESDAY AS A WEAK HIGH MOVES ACROSS NORTHERN WISCONSIN.
COOLER AND DRIER IS ONLY IN A RELATIVE SENSE AS IT WILL STILL BE
WELL ABOVE SEASONAL LEVELS.

.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY.

HOT AND HUMID CONDITIONS AND THE CHANCE FOR THUNDERSTORMS ARE THE
MAIN CONCERNS DURING THIS PART OF THE FORECAST.

LATEST MODEL RUNS INDICATED A BREAKDOWN OF THE UPPER RIDGE BY THE
END OF THE WEEK. THIS SHOULD BRING SOME COOLER TEMPERATURES TO THE
FORECAST AREA BY THEN.

DIFFICULT TO TELL WHEN AND WHERE TO INCLUDE POPS. HAVE LEFT THEM
AS CLOSE TO THE PREVIOUS FORECAST AS POSSIBLE SINCE THERE DID NOT
SEEM TO BE A GOOD ENOUGH REASON TO MAKE CHANGES.

USED A MIX OF GUIDANCE AND THE PREVIOUS FORECAST FOR TEMPERATURES
DURING THE PERIOD.
&&

.AVIATION...VARIABLE CIGS AND VSBYS EARLY TODAY DUE TO CLOUDS AND
SCATTERED SHOWERS. SHOULD GENERALLY BECOME VFR THIS AFTERNOON AND
EVENING THOUGH THERE MAY BE HAZE IN THE AIR DUE TO HIGH MOISTURE
CONTENT.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR WIZ020-030-
031-035>039-045-048-049.

HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR WIZ005-010>013-018-
019-021-073-074.

&&

RDM/MG
Hazardous weather outlook, Jul 18, 6:15 AM CDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
615 AM CDT MON JUL 18 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-191115-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
615 AM CDT MON JUL 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

TEMPERATURES IN THE 90S AND DEW POINTS IN THE 70S WILL CREATE HEAT
INDICES OF 100 TO 110 THIS AFTERNOON OVER ALL BUT THE LAKESHORE
AREAS. THIS HEAT CAN BE DANGEROUS FOR PEOPLE WHO EXERT THEMSELVES
OUTDOORS...AND POSSIBLY FOR THOSE IN RESIDENCES WITHOUT AIR
CONDITIONING.

IN ADDITION TO THE HEAT...SCATTERED THUNDERSTORMS ARE EXPECTED
TODAY THROUGH THIS EVENING. THERE IS A SLIGHT CHANCE THAT SOME OF
THESE COULD PRODUCE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A HAZARDOUS COMBINATION OF HEAT AND HUMIDITY IS LIKELY FOR ALL OR
PART OF THE PERIOD FROM TUESDAY THROUGH FRIDAY. HIGH TEMPERATURES IN
THE 90S AND DEW POINTS IN THE 70S WILL PRODUCE HEAT INDICES OVER
100 DEGREES ON SOME OR ALL OF THESE DAYS.

THOSE RESPONSIBLE FOR CONSTRUCTION CREWS AND LARGE OUTDOOR EVENTS
SHOULD MAKE PLANS FOR PROVIDING SHADE...WATER AND PLACES FOR
PEOPLE TO COOL OFF. THOSE CARING FOR THE ELDERLY AND DISABLED
SHOULD ENSURE THEY ARE NOT ENDANGERED BY THE UPCOMING HOT WEATHER.

THERE IS A CHANCE OF THUNDERSTORMS FROM TIME TO TIME TUESDAY THROUGH
SATURDAY. IT IS TOO EARLY TO DETERMINE WHEN AND WHERE SEVERE WEATHER
WOULD OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE...THOUGH NOT LIKELY TODAY OR
TONIGHT.

LMZ521-522-541>543-191115-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
615 AM CDT MON JUL 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

PATCHY DENSE FOG CAN BE EXPECTED OVER THE COASTAL WATERS OF LAKE
MICHIGAN AS A WARM AND HUMID AIR MOVES OVER THE COLDER WATERS. IN
ADDITION TO THE POSSIBLE FOG...SCATTERED THUNDERSTORMS COULD
PRODUCE STRONG WINDS TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

DENSE MARINE FOG WILL OCCUR FROM TIME TO TIME ACROSS THE COASTAL
WATERS OF LAKE MICHIGAN THROUGH MUCH OF THE WEEK. VERY WARM AND
HUMID AIR WILL REMAIN OVER THE COOLER WATERS OF LAKE MICHIGAN. THE
FOG IS USUALLY MOST DENSE WHERE THE WATER IS COLDEST AND WHEN
WINDS ARE LIGHT.

THERE IS A CHANCE OF THUNDERSTORMS FROM TIME TO TIME TUESDAY THROUGH
SATURDAY. IT IS TOO EARLY TO DETERMINE WHEN AND WHERE SEVERE
WEATHER WOULD OCCUR.

In the hours before

Local storm report, Jul 18, 9:31 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
931 AM CDT MON JUL 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 AM     TSTM WND GST     2 W DE PERE             44.45N 88.09W
07/18/2011  M53 MPH          BROWN              WI   MESONET

            WEST DE PERE HIGH SCHOOL.

0915 AM     TSTM WND GST     3 N DALE                44.30N 88.68W
07/18/2011  M56 MPH          OUTAGAMIE          WI   AMATEUR RADIO

&&
Local storm report, Jul 18, 9:32 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
932 AM CDT MON JUL 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 AM     TSTM WND DMG     1 N APPLETON            44.27N 88.40W
07/18/2011                   OUTAGAMIE          WI   LAW ENFORCEMENT

            NEAR BALLARD AND JJ...POWER LINES IN TREES AND BLOWN
            TRANSFORMER.

&&

BERSCH
Local storm report, Jul 18, 9:48 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
948 AM CDT MON JUL 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     TSTM WND DMG     5 SW WAUPACA            44.29N 89.13W
07/18/2011                   WAUPACA            WI   TRAINED SPOTTER

            TREE DOWN ON A TENT AT TWIN LAKES CAMPGROUND. NO
            INJURIES.

&&

BERSCH
Local storm report, Jul 18, 9:52 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
952 AM CDT MON JUL 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     TSTM WND DMG     GREEN BAY               44.51N 88.00W
07/18/2011                   BROWN              WI   PUBLIC

            SEVERAL POWER LINES DOWN IN GREEN BAY AND DE PERE. TREE
            FELL ONTO HOUSE IN ASHWAUBENON. TIME ESTIMATED.

&&
Special weather statement, Jul 18, 10:16 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1016 AM CDT MON JUL 18 2011

WIZ073-074-181630-
SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITY OF...CRIVITZ
1016 AM CDT MON JUL 18 2011

...STRONG THUNDERSTORMS MOVING ACROSS SOUTHERN OCONTO AND
SOUTHERN MARINETTE COUNTIES THIS MORNING...

AT 1020 AM...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTH OF OCONTO. THE THUNDERSTORM WAS MOVING TO THE EAST AROUND 35
MPH. THE STORM WILL REACH PESHTIGO AROUND 1030 AM. THIS STORM IS
CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH...TORRENTIAL RAINS AND
FREQUENT CLOUD TO GROUND LIGHTNING STRIKES.

ECKBERG
Local storm report, Jul 18, 10:41 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
1041 AM CDT MON JUL 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     TSTM WND DMG     WISCONSIN RAPIDS        44.40N 89.84W
07/18/2011                   WOOD               WI   PUBLIC

            A COUPLE OF TREES DOWN.

0805 AM     TSTM WND DMG     PLOVER                  44.45N 89.53W
07/18/2011                   PORTAGE            WI   TRAINED SPOTTER

            A FEW TREES DOWN.

0815 AM     TSTM WND GST     STEVENS POINT           44.51N 89.56W
07/18/2011  E60.00 MPH       PORTAGE            WI   PUBLIC

            2 FT DIAMETER TREE BLOWN ONTO HOUSE.

0822 AM     TSTM WND GST     PLOVER                  44.45N 89.53W
07/18/2011  M70.00 MPH       PORTAGE            WI   CO-OP OBSERVER

            ALSO BRIEF PERIOD OF PEA SIZE HAIL. 0.78 INCH RAINFALL IN
            30 MINUTES.

0843 AM     TSTM WND DMG     3 S WAUPACA             44.30N 89.06W
07/18/2011                   WAUPACA            WI   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ON HIGHWAYS K AND E SOUTH OF THE CITY
            OF WAUPACA.

0845 AM     TSTM WND DMG     5 SW WAUPACA            44.29N 89.13W
07/18/2011                   WAUPACA            WI   TRAINED SPOTTER

            TREE DOWN ON A TENT AT TWIN LAKES CAMPGROUND. NO
            INJURIES.

0915 AM     TSTM WND GST     3 N DALE                44.30N 88.68W
07/18/2011  M56.00 MPH       OUTAGAMIE          WI   AMATEUR RADIO

0918 AM     TSTM WND DMG     3 W MENASHA             44.20N 88.50W
07/18/2011                   WINNEBAGO          WI   PUBLIC

            UPDATE...SEVERAL CAMPLER TRAILERS FLIPPED AT CAMPGROUND
            NEAR HIGHWAYS 76 AND 10 BY THUNDERSTORM WINDS. TIME
            ESTIMATED.

0925 AM     TSTM WND DMG     1 N APPLETON            44.27N 88.40W
07/18/2011                   OUTAGAMIE          WI   LAW ENFORCEMENT

            NEAR BALLARD AND JJ...POWER LINES IN TREES AND BLOWN
            TRANSFORMER.

0927 AM     TSTM WND GST     2 W DE PERE             44.45N 88.09W
07/18/2011  M53.00 MPH       BROWN              WI   MESONET

            WEST DE PERE HIGH SCHOOL.

0930 AM     TSTM WND DMG     GREEN BAY               44.51N 88.00W
07/18/2011                   BROWN              WI   PUBLIC

            SEVERAL POWER LINES DOWN IN GREEN BAY AND DE PERE. TREE
            FELL ONTO HOUSE IN ASHWAUBENON. TIME ESTIMATED.

&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 7:05 PM CDTFlash Flood WarningGRBVilas3 hr
Jul 17, 7:15 PM CDTSevere Thunderstorm WarningGRBOneida, Vilas54 min
Jul 17, 7:51 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Oneida54 min
Jul 17, 7:51 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Marinette39 min
Jul 17, 8:30 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Marinette, Oconto75 min
Jul 17, 8:40 PM CDTSevere Thunderstorm WarningGRBLanglade, Marathon, Menominee, Shawano50 min
Jul 17, 8:49 PM CDTSpecial Marine WarningGRB116 min
Jul 17, 9:08 PM CDTSevere Thunderstorm WarningGRBMarinette, Oconto, Shawano52 min
Jul 17, 9:26 PM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Shawano, Waupaca64 min
Jul 17, 9:30 PM CDTSevere Thunderstorm WarningGRBMenominee22 min
Jul 17, 9:40 PM CDTSevere Thunderstorm WarningGRBBrown, Outagamie65 min
Jul 17, 9:48 PM CDTSpecial Marine WarningGRB117 min
Jul 17, 10:12 PM CDTSevere Thunderstorm WarningGRBDoor, Kewaunee63 min
Jul 17, 10:12 PM CDTSevere Thunderstorm WarningGRBWaushara, Winnebago54 min
Jul 17, 10:24 PM CDTSevere Thunderstorm WarningGRBCalumet, Manitowoc66 min
Jul 18, 6:57 AM CDTSevere Thunderstorm WarningGRBWood48 min
Jul 18, 7:41 AM CDTSevere Thunderstorm WarningGRBPortage, Wood49 min
Jul 18, 8:14 AM CDTSevere Thunderstorm WarningGRBPortage, Waupaca46 min
Jul 18, 8:19 AM CDTSevere Thunderstorm WarningGRBWaushara41 min
Jul 18, 8:46 AM CDTSevere Thunderstorm WarningGRBOutagamie, Winnebago59 min
Jul 18, 9:03 AM CDTSevere Thunderstorm WarningGRBShawano, Waupaca39 min
Jul 18, 9:10 AM CDTSpecial Marine WarningGRB2 hr
Jul 18, 9:15 AM CDTSevere Thunderstorm WarningGRBBrown, Calumet45 min
Jul 18, 9:40 AM CDTSevere Thunderstorm WarningGRBKewaunee, Manitowoc38 min
Jul 18, 10:43 AM CDTSevere Thunderstorm WarningGRBDoor23 min
Jul 18, 11:36 AM CDTSpecial Marine WarningGRB41 min
Jul 18, 2:11 PM CDTSevere Thunderstorm WarningGRBForest49 min
Jul 18, 2:27 PM CDTSevere Thunderstorm WarningGRBOneida, Vilas32 min
Jul 18, 2:57 PM CDTSevere Thunderstorm WarningGRBForest33 min
Jul 18, 5:20 PM CDTSevere Thunderstorm WarningGRBOutagamie, Shawano, Waupaca40 min
Jul 18, 5:56 PM CDTSevere Thunderstorm WarningGRBOutagamie, Waupaca, Waushara, Winnebago64 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.